# SDR DALA2022083005833

- Difficulty date: August 26, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 87,201 hours, 39,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 681 SEAT MOUNTED EMERGENCY EXIT LIGHTS AT 38-42 INOP. CORRECTIVE ACTION: FOUND BATTERY DEAD AT M735 POWER SUPPLY. REPLACED POWER SUPPLY AND BATTERY PER B757 AMM 33-51-07 TESTS GOOD. (8618488)
